Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J MATH COMPUT SCI-JM) is an international research journal devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications. High visibility: Indexed within JCR (Web of Science)  and Scopus from Vol. 18 (2018).   Journal Rank: JCR - Q1 (Mathematics) / CiteScore - Q1 (General Mathematics). Submitted papers must be correct, original, nontrivial, and well-written. Badly written papers will be automatically dismissed at the discretion of the editor-in-chief. All manuscripts are refereed under the same standards as those used by the finest-quality printed mathematical journals.   Read more

Volume 3, Issue 1, 1 - 101
Articles: 1 - 8

This journal is a member of, and subscribes to the principles of, the Committee on Publication Ethics (COPE)